# SDR 96ZZZX4919

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2640 - DURING ROUTINE MAINTENANCE CHECK, FOUND RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY.  REMOVED AND REPLACED POWER SUPPLY.  BITE TEST GOOD.  REFERENCE:  OPERATOR CONTROL NR AWXA960481.
